| Model Number |
Z-800W |
| Medical Device Problem Codes |
Device Alarm System (1012); No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The pump was tested on 07/19/2019 and failed the volume test.The speaker assembly was replaced and the pump was retested to meet full specification.An email was sent to zyno medical on 07/19/2019 by the distributor but the distributor did not follow the established protocol to fill out the complaint form until 09/12/2019.Zyno medical determined this is a mdr reportable event on 09/13/2019.
Event or Problem Description
On 07/19/2019, a distributor of zyno medical reported a speaker malfunction issue.A user facility representative emailed the distributor on 07/01/2019, stating that a pump had a speaker that "went out, no sound." no patient was involved.The medication associated with the incident was gazvya.Device operator was a rn.